# SDR SWIA202158131

- Difficulty date: April 29, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 44,401 hours, 38,735 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD FLAP HAS ONE DENT ON LOWER SKIN, APPROX 13 INCHES IN FROM OUTBOARD EDGE.     (FILED CLOSED)    REPAIRED DENT TO RH I/B FLAP ON LOWER SKIN, APPROX 13 INCHES IN FROM OUTBOARD EDGE IN REF TO SRM 57-52-00-02, REPAIR 3. / COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED M-337.
